MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 10/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.Occupation: study coordinator.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.Regarding the product codes gr3525 and gr3526, which were reported to be potentially involved in this case, the manufacturing record was checked to see if a combination with lot 200629 existed.As the combination of gr3525 and lot 200629 only was confirmed, it was conceivable that the involved product code was gr3525.Review of the manufacturing record and the product-release judgement record of gr3525/lot 200629 combination confirmed that there were not any anomalies in them.Regarding gr3525/lot 200629 combination, a search of the complaint file found no other similar from other facilities.According to the investigation results, no anomaly was found in the records regarding gr3525/lot 200629 combination.The actual sample was not available for analysis, in addition, the details of occurrence were unknown, therefore, it could not be clarified the causal link between the actual sample and the reported mild spasm.Ashitaka factory is always continuing diligence in maintaining the product quality by performing thorough work and inspections, for example, as follows.The outer diameter of the product is controlled.The homogeneity of the hydrophilic coating solution is guaranteed by controlling the balance of materials and the stirring time.The uniformity of the hydrophilic coating layer is guaranteed by controlling the application conditions (coating speed and immersion time).After the application of hydrophilic coating, sliding performance is checked to ensure that the hydrophilic coating has been applied properly.(b)(4).
 
Event or Problem Description
The source of this report came from a registry and the following adverse event was found on review: the user facility reported that the patient had a mild spasm in the radial artery upon advancement of the 1.5 mm j wire.The patient was in stable condition.The procedure outcome was successful.There was no patient injury/medical or surgical intervention required.Additional information was received on 18 feb 2022: the procedure performed was a prostatic artery embolization (pae).There was no medication given to the patient.There were no other procedures performed to mitigate the issue.A large tr band was used after the procedure.

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418
JA   418
Manufacturer Contact
stephanie handy
reg. no. 2243441
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key13693131
Report Number9681834-2022-00032
Device Sequence Number1906070
Product Code DQX
UDI-Device Identifier04987350707284
UDI-Public04987350707284
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K863138
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberN/A
Device Catalogue NumberGR3525
Device Lot Number200629
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
75 & 200 MICROSPHERES; FATHOM 14; GLIDESHEATH SLENDER; SYNCHRO-2; TR BAND - LARGE
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite